Changed Meds

4 Replies Updated



Conversation Starter

Innes Says:


I am 47 years old and have been taking blood pressure medication for five years - i think it is congenital. Was taking indapamide combined with bilocor and had pretty awful 'flutters' which frighted me. Doc changed meds to bilocor and Diolo - body did not like Diolo whatsoever and so changed it after 6 days. Now taking Bilocor and Perin dopril 2. One of the side effects i notice with the Diolo was rapid weight gain around the waist and a bloated face. The face side is now reducing but not gone completely back to normal and the weight around the waist is still huge!! I have only been on Perindopril now for 3 days and am asking, do you think this weight gain will subside in time? Definitely not normal. Am feeling much better on the perindopril compared to the diolo, although am still getting the odd dizzy episode. Am just hoping that will reduce in time. Thanks so much



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Unfortunately, weight gain is a side effect of most blood pressure medications, so that may not change.

The boating, however, is a concern, because that's usually due to fluid retention, which can be dangerous.

What did you doctor say about it? Did they give you a diuretic to treat it?

Learn more Perindopril details here.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Innes Says:

Have e mailed doctor and awaiting response, he can be rather slow at times! What i dont get is that i have been on blood pressure meds since 2008, Bilocor and Indapamide during that time and, yes i was over weight but this weight gain during the change of meds to bilocor and diolo was rather rapid and face still bloaty for sure. I am no longer on this combination, he changed it to perindopril and bilocor. This is making me feel quite alot better but i am still rather large and bloated face. I dont look like myself. I though indapamide was a water retention part of perindopril but i could be talking rubbish?? What you think?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Hennie Says:

I have recently been placed on Diolo 160. Firstly I have also gained a lot of wight around the waist. I also started using Simvastatin 40mg with the Diolo. I now experience dizziness when lying down and turning to the other side. When I get up, it goes away, but I still don't feel well. Could the combination of these two be the reason?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
SamF Says:

Hi there,
My doctor prescribed Diolo 160mg for my blood pressure, once a day. I am over weight, and I'm concerned about gaining more weight while on the tablet. Does anyone know whether Diolo is a diuretic? I am urinating quite a lot these days and wanted to know if it's related to the tablet or because I am on a detox diet. I could ask my dr but they charge for each email, phone call or sms they send to you! Thank you :)

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

My meds were changed to another pain med and i still had 5 refills on my old med. I have a question
i have 5 refills on my old meds.. I decided i really did not like the new pain meds he gave me. He gave me 2 paper presc... 7 replies
My dr just changed my meds from morphine 60mg to hydromorphone 4mg
How many 4mg hydromorphone do I have to take to match what I was taking (morphine 60mg every 8hrs plus 15mg every 4hrs)?... 4 replies
My husbands meds being changed
my husband has cancer and also has severe back pain due to many surgeries. He has taken 3 80 ml oxy three times a day. H... 3 replies
my pain specialist changed meds from oxycodone with tylenol just to 10mg of
He changed them due to the fact that the tyenol in them were eating away at my back where i had surgery, but they dont e... 1 reply
changed from metropolol to ramipril
I just was put on ramipril yesterday after taking metropolol for 3 years because of diarrhea ,seems I'm having side ... 13 replies
changed 10/325 m523
Got someone with these and she thinks they have been remaking them. Is there a way to check them to see if they are the ... 3 replies
Changed Psychiatrist due to Move
I have seen the same psychiatrist for 5 years and recently moved to Hattiesberg, MS. My family doctor referred me to a n... 2 replies
changed frome repace 25mg to nebicard 25 mg is it better
was on repace 25mg for last 4years suddenly having throat energy my doctor changed my medicine and prescribed nebicard 2... 2 replies
changed from triphasis to trigestrel
Hi, I have been on contraceptives for the last 5 years. I started of with the 3 month injection. That caused me to bleed... 1 reply
changed from tramadol to morphine
i was on Tramadol for 3 months took three per day they got rid of my pain but i suffered from chronic constipation, so t... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 September 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA